# SDR COMA0160363

- Difficulty date: April 26, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 16,868 hours, 16,252 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Pylon
- Part time: 16,868 hours, 16,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT PYLON AT FS 605 IS CRACKED AT THE OUTBOARD LOWER FLANGE.  REPAIRED DAMAGED AREA TO THE LT PYLON RIB AT FS 605 AT THE OUTBOARD LOWER FLANGE IAW WVAC EO 601R-54-2401A.
